# SDR ASAA2015072712609

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,130 hours, 9,919 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VALVE CLOSED INDICATION SHOWS BRIGHT.  ACFT GROUNDED.  REPLACED HPSOV SWITCH IAW AMM 73-21-09-000/400-801-FOO.  OPS NORMAL.
